# SDR 00FDEA00122

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ON AFT T/O.
